# SDR UUKAN91KCFEB09

- Difficulty date: February 12, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N91KC
- Make and model: Cessna 650
- Aircraft serial: 6507082
- Aircraft time: 6,091 hours, 4,823 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 660403
- Condition: Defective
- Location: Landing Gear
- Part time: 5,200 hours, 4,120 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT WAS ON A LOCAL TRAINING FLIGHT.  AFTER TAKEOFF THE LANDING GEAR WAS VERY SLOW TO RETRACT.  THE ACFT RETURNED TO BASE.  MX INSPECTED THE ACFT AND FOUND NO VISIBLE DISCREPANCIES.  THE ACFT WAS JACKED.  WHEN ATTEMPTING TO RETRACT THE LANDING GEAR THE NOSE WOULD RETRACT, BUT THE MAINS WOULD NOT UNLOCK FROM THE DOWN POSITION.  THE LANDING GEAR CONTROL VALVE WAS CHANGED AND AN OVERHAULED UNIT WAS INSTALLED.  STILL NO CHANGE.  AFTER MORE TROUBLESHOOTING THE LANDING GEAR CONTROL HANDLE WAS CHANGED.  STILL NO CHANGE.  AFTER MORE TROUBLESHOOTING ANOTHER LANDING GEAR CONTROL VALVE, ALSO FRESHLY OVERHAULED, WAS INSTALLED.  THIS FIXED THE ISSUE.  FIFTEEN GEAR SWINGS WERE PERFORMED BY MX, AND A TEST FLIGHT WITH FIVE GEAR SWINGS WAS ACCOMPLISHED SUCCESSFULLY.
